# SDR A6WA202101047510

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 41,455 hours, 39,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 601R311199
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP EXTRUSION IN CARGO BAY ON LBL 27 AT FS 559+118 TO FS 621 IS CORRODED BEYOND LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED T CAP EXTRUSION IN CARGO BAY AT LBL 27, FS 559+118 TO FS 621.00.
